Journal of Nonlinear Mathematical Physics

Volume 12, Issue 3, August 2005, Pages 321 - 329

Nonclassical Contact Symmetries and Charpit's Method of Compatibility

Authors
Daniel J ARRIGO
Corresponding Author
Daniel J ARRIGO
Received 22 June 2004, Accepted 2 December 2004, Available Online 1 August 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.3.1How to use a DOI?
Abstract
Charpit's method of compatibility and the method of nonclassical contact symmetries for first order partial differential equation are considered. It is shown that these two methods are equivalent as Charpit's method leads to the determining equations arising from the method of nonclassical contact symmetries. Several examples are considered illustrating how Charpit's method leads quickly and easily to nonclassical contact symmetries.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 3
Pages
321 - 329
Publication Date
2005/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.3.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Daniel J ARRIGO
PY  - 2005
DA  - 2005/08
TI  - Nonclassical Contact Symmetries and Charpit's Method of Compatibility
JO  - Journal of Nonlinear Mathematical Physics
SP  - 321
EP  - 329
VL  - 12
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.3.1
DO  - https://doi.org/10.2991/jnmp.2005.12.3.1
ID  - ARRIGO2005
ER  -